MAUDE Adverse Event Report: MEDSOURCE LABS LLC MEDSOURCE; TRUESAFE SAFETY IV CATHETER 22G

MEDSOURCE LABS LLC MEDSOURCE; TRUESAFE SAFETY IV CATHETER 22G
Model Number MS-84422
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The needle did not fully retract after pressing button.

Brand Name
MEDSOURCE
Common Device Name
TRUESAFE SAFETY IV CATHETER 22G
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby ct
chanhassen MN 55317
MDR Report Key22964460
Report Number3003674698-2025-01060
Device Sequence Number18455841
Product Code FOZ
UDI-Device Identifier00816703020807
UDI-Public00816703020807
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS-84422
Device Catalogue NumberMS-84422
Device Lot Number30991/0623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown